Translator Disclaimer
January 2004 Blockage hydrodynamics of one-dimensional driven conservative systems
Christophe Bahadoran
Ann. Probab. 32(1B): 805-854 (January 2004). DOI: 10.1214/aop/1079021465

Abstract

We consider an arbitrary one-dimensional conservative particle system with finite-range interactions and finite site capacity, governed on the hydrodynamic scale by a scalar conservation law with Lipschitz-continuous flux h. A finite-size perturbation restricts the local current to some maximum value $\phi$. We show that the perturbed hydrodynamic behavior is entirely determined by $\phi$ if $\inf(h;\phi)$ is first nondecreasing and then nonincreasing, which we believe is a necessary condition.

Citation

Download Citation

Christophe Bahadoran. "Blockage hydrodynamics of one-dimensional driven conservative systems." Ann. Probab. 32 (1B) 805 - 854, January 2004. https://doi.org/10.1214/aop/1079021465

Information

Published: January 2004
First available in Project Euclid: 11 March 2004

zbMATH: 1079.60076
MathSciNet: MR2039944
Digital Object Identifier: 10.1214/aop/1079021465

Subjects:
Primary: 60K35, 82C22
Secondary: 35L65, 35L67

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
50 PAGES


SHARE
Vol.32 • No. 1B • January 2004
Back to Top